Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 12, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jul 12, 2021, 8:24 PM EDT for Miami-Dade County, Florida. It was in force for 36 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2021, 8:24 PM EDT (00:24 UTC)
Expired
Jul 12, 2021, 9:00 PM EDT
In force
36 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 29 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:28 PM EDTMARINE TSTM WIND 443 E Liberty City, FLMESONET STATION XMSP MORNINGSIDE PARK MEASURED A GUST TO 44 MPH.
Jul 12, 8:38 PM EDTTSTM WND DMG2 Nne Miami, FLLOCAL BROADCAST MEDIA RELAYED REPORT OF A LARGE TREE THAT FELL ON A CAR ON NEAR THE INTERSECTION OF THE VENETIAN CAUSEWAY AND HERALD PLAZA. TIME ESTIMATED FROM RADAR.
Jul 12, 8:40 PM EDTTSTM WND GST 442 Nw Miami, FLMESONET STATION 0235W 1.6 NW MIAMI (WEATHERSTEM) RECORDED A WIND GUST OF 44 MPH (38 KT) ASSOCIATED WITH A STRONG THUNDERSTORM. STATION ELEVATION: 187 FT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2021-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2021-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2400 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

542 
WWUS82 KMFL 130024
SPSMFL

Special Weather Statement
National Weather Service Miami FL
824 PM EDT Mon Jul 12 2021
 
FLZ072>074-173-130100-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
824 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
900 PM EDT...

* At 823 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  east of Black Point to Surfside. Movement was west at 30 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables, Key
  Biscayne, South Miami, Surfside, Black Point, Miami Gardens,
  Virginia Key, Kendall, The Redland, North Miami, Doral, North Miami
  Beach, Aventura, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2592 8003 2587 8004 2549 8018 2546 8052
      2598 8032
TIME...MOT...LOC 0023Z 092DEG 24KT 2557 8023 2586 8012 

$$

SB/DH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 8:12 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 12, 8:12 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Miami FL
812 PM EDT Mon Jul 12 2021

.UPDATE...

Hires guidance has begun to settle on a solution that depicts the
broken line of showers and storms in the western Atlantic pivoting
through south Florida overnight. While there isn't a substantial
heavy rain threat, the storms will likely be their strongest near
the coast and the Miami Beach area got quite a bit of rain earlier
today and could still be vulnerable to even small amounts of rain.
In general though, pockets of around a half inch of rain should be
expected across all of south Florida overnight.

&&

.PREV DISCUSSION... (Issued )

AVIATION(00Z TAFS)...

VCSH/VCTS expected for east coast terminals to around 13/07Z could
cause brief periods of MVFR/IFR conditions at times. VCSH continues
to 13/17Z with more isol'd to sct SHRA, and operational impacts
likely less. Cannot rule out TS between 13/11Z and 13/14Z. Between
13/17Z and 13/20Z, VCTS due to sea breeze. VCSH again after 14/03Z,
with TS possible. Winds generally E near 10 knots. Stronger gusts in
afternoon. For APF, VCSH to 13/17Z, and VCTS after to 13/22Z.

SHORT TERM...

The closed, cut-off upper-level low/TUTT between South FL and the
Bahamian Islands continues to move westward towards the FL peninsula
where scattered storm coverage has plagued the Atlantic waters and
east coast areas so far today. In fact, borderline severe storms
were already seen, with a 57 mph wind gust measured in Lake Chekika
(southern Everglades). GOES-16 water vapor imagery shows pockets of
dry air in the low-mid levels. This poses as a problem across areas
of South FL, especially the Lake Region and Gulf Coast where these
pockets are evident, as it will promote less cloud coverage, and
thus very strong diurnal heating in an already unstable airmass.
This in combination with both sea breezes expected to develop will
lead to scattered to numerous showers and storms during the
afternoon hours, some of which will be strong to severe.

Looking at MFL's 12/12Z sounding shows a very unstable environment
areawide, with 500 mb at -10.9, very steep and conditionally
unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800
J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear ~15-
20kt. These parameters are expected to steepen/increase as the day
progresses due to the TUTT feature creeping closer to the CWA along
with daytime heating. Forecast 500 mb temps also can reduce to -12C.

What does this mean for South FL? With the cold pocket aloft
areawide, ribbon of increased moisture along the east coast, strong
diurnal heating, and steeping unstable lapse rates, severe hail
greater than 1 inch, damaging wind gusts in excess of 58 mph, funnel
clouds, heavy rainfall/localized flooding, and a tornado are all
possible. The heavy rainfall is also a precursor for tomorrow where
much more rain is expected across areas expected to be drenched upon
later today. More in the hydrology section below.

Highest confidence for the severe weather looks to be across the
Lake Okeechobee region and interior sections of South FL, however
the conditional threat for severe weather does exist areawide today.

Overnight tonight, models are hinting at the potential set up of a
coastal trough across the east coast, especially Broward and Dade
Counties. This will bump up PW's across the east coast and
consequently PoPs. If this were to occur along with the rainfall we
have seen thus far today, a Flood Watch may be needed. Low
confidence on that for the time being but something to evaluate.

Tuesday looks to be primarily a hydro threat, with repeated rounds
of locally heavy rainfall and the potential for isolated flooding
along the east coast of South Florida before the risk spreads
westward toward the Gulf Coast during the day. There is plenty of
uncertainty regarding the timing of potential impacts, so be sure to
keep up with the latest information from NWS Miami.

High temperatures nudged below normal for today and tomorrow, due to
the thick cloud coverage and widespread convection through the short
term period.

LONG TERM...

Wednesday

The inverted upper (500-250 hPa) trough responsible for facilitating
a healthy thunderstorm environment early this week will progress
along the western periphery of a broad western Atlantic high
pressure ridge, resulting in upper heights filling within the
trough. This will allow for a slightly less favorable strong/severe
thunderstorm environment, owing to warmer temperatures aloft (around
-7C at 500 hPa) and hence weakened lapse rates. Modest
low-level easterly moisture convergence appears to be present in
many of the mid-range models, still favoring convective development
over the region, albeit with diminished synoptic-scale forcing. This
should result in decreased storm coverage over the east coast metro,
with greater storm coverage/intensity focused over the interior.
Nevertheless, localized and potentially flash flooding could still
materialize should thunderstorms develop over recently soaked
regions.

Thursday through Monday

By Thursday, the aforementioned upper trough becomes diluted in the
mean synoptic flow, and an upper ridge of high pressure builds in
from the western Atlantic Ocean towards the eastern Gulf of Mexico.
This will allow for more seasonable easterly flow conditions to
become realized again over South Florida, favoring shower and
thunderstorm development along the Atlantic waters/east coast in the
morning, with a gradual westward progression with time towards the
interior and west coast. Given the generic looking environment,
convection will likely be sub-severe, as lighting, locally strong
winds, and localized flooding seem to be the extent of associated
impacts through most of this period.

The diminishing upper level low and it's associated cloud canopy
should allow for temperatures to gradually increase back to
seasonable values for the remainder of the week and into early next
week. Maximum temperatures are forecast to be in the upper 80s along
the east coast, and lower 90s over the interior/west coast.

AVIATION(18Z TAFS)...

SHRA/TSRA expected to continue in and around KMIA, KFLL, KTMB, KOPF,
KFXE and KPBI through at least the mid/late afternoon hours. TEMPO
MVFR to brief IFR conds are possible btw KMIA and KFXE with this
activity. The 12z KMFL sounding indicated ESE winds mainly from the
ESE at 8-22 kt blo FL150, however, VRB winds and strong gusts btw
30kt-40kt were observed with earlier TSTMs. An upper low/trough
tonight will bring additional periods of SHRA/TSRA. Therefore, tempo
MVFR conds are possible across the area terminals through Tuesday
morning.

MARINE...

High pressure over the western Atlantic waters will continue
building westward through the week as a weak tropical wave moves
through the area on Tuesday. East to southeasterly winds will remain
elevated across the local waters through the middle of the week
resulting in cautionary conditions for small craft operators,
especially across the Atlantic waters where winds could approach
advisory levels from tonight into Tuesday morning. Scattered to
numerous showers and thunderstorms are possible each day through the
middle of the week, with the greatest coverage of showers and storms
for the rest of today through Wednesday. Locally higher winds and
seas will be possible with showers and storms.

HYDROLOGY...

A TUTT feature with very cold temperatures aloft will continue to
move towards South FL today through Tuesday. This along with strong
daytime heating will lead to rounds of scattered to numerous showers
and thunderstorms areawide. At this time, models are hinting at a
coastal trough that could set up along the east coast metro areas
overnight tonight. This will allow for the PWAT values to increase
to 2.0 to 2.5 inches over South Florida overnight tonight through
Tuesday night.

This weather pattern will allow for showers and some thunderstorms
to develop with periods of heavy rainfall and high rainfall rates of
2 inches/hour, especially during peak heating. Rainfall amounts of 1
to 3 inches are expected, with locally higher amounts along the
coasts. For today, 1-hr FFG ranges from 2.5 to 4 inches but wouldn't
be surprised to see these values lower for tomorrow with all the
rainfall expected today.

The grounds are still somewhat saturated from the heavy rainfall
from the daily thunderstorms along with the heavy rainfall seen from
Tropical Storm Elsa (a tropical storm when it was near South FL),
and any additional heavy rainfall could lead to flooding especially
over the coastal areas of South FL.

Interests across South Florida are strongly encouraged to monitor
the latest information from the National Weather Service in Miami
Florida.

BEACHES...

There is a high risk of rip currents along the Atlantic beaches of
South Florida due to breezy easterly winds. The elevated rip current
risk will last through at least mid-week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  86  79  90 /  60  80  30  60
West Kendall     77  87  78  90 /  60  80  30  60
Opa-Locka        76  86  78  90 /  60  80  30  60
Homestead        76  86  78  89 /  60  80  30  60
Fort Lauderdale  78  86  79  89 /  60  80  30  60
N Ft Lauderdale  77  86  79  88 /  50  80  30  70
Pembroke Pines   76  86  76  88 /  60  80  30  70
West Palm Beach  76  86  77  89 /  50  80  40  70
Boca Raton       77  87  79  90 /  50  80  30  70
Naples           75  89  75  90 /  40  80  40  80

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

AM...None.
GM...None.
&&

Update/Aviation...Harrigan
Tonight/Tuesday and Marine...Fell
Tuesday Night through Monday...Bhatti

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 4:46 PM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
446 PM EDT Mon Jul 12 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130900-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
446 PM EDT Mon Jul 12 2021

...LOCALIZED FLOODING POSSIBLE MAINLY FOR EAST COAST...
...STRONG THUNDERSTORMS POSSIBLE OVERNIGHT TONIGHT...
...HIGH RISK OF RIP CURRENTS FOR EAST COAST BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Flooding: Heavy rainfall could lead to localized flooding, mainly
across urban portions of South Florida and especially for urban
portions of Miami-Dade County due to recent rainfall accumulations.

Thunderstorms: Isolated strong to severe thunderstorms will be
possible across South Florida through tonight, with locally damaging
wind gusts, hail, and localized flooding all possible.

Rip currents: There is a High Risk of rip currents along the east
coast beaches of South Florida through the overnight hours.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms tonight.

Wind: Strong to locally damaging wind gusts will be possible with
thunderstorms tonight.

Hail: Strong thunderstorms may be capable of producing hail through
the overnight hours, which could possibly reach 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered to numerous showers and thunderstorms are forecast
through the week. Peak chances of showers and thunderstorms will be
on Tuesday and Wednesday as a tropical wave passes by on Tuesday.
Locally heavy rain, frequent lightning strikes, hail, and strong wind
gusts are all possible with any of this activity through the week.
The greatest flooding potential will be from Tuesday into Wednesday
when there is a marginal risk of excessive rainfall. Storm activity
should gradually decrease by the mid/latter portions of the week as
high pressure builds in again over the region.

Elevated rip current potential across all South FL Atlantic beaches
through at least mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jul 12, 3:58 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     MARINE TSTM WIND 2 SE BONITA SHORES      26.30N 81.82W
07/12/2021  M44 MPH          COLLIER            FL   MESONET

            KBNPS KALEA BAY REPORTED A WIND GUST OF
            44MPH AT 3:30PM AS A STRONG THUNDERSTORM
            MOVED OVER THE AREA. ELEVATION IS 3 FEET.

&&

HADI
Local storm report, Jul 12, 4:01 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     MARINE TSTM WIND 1 S PELICAN BAY         26.21N 81.81W
07/12/2021  M42 MPH          COLLIER            FL   PUBLIC

            NPLSR NAPLES GRANDE BEACH RESORT REPORTED A
            WIND GUST OF 42MPH AT 3:12PM AS A STRONG
            THUNDERSTORM MOVED THROUGH THE AREA.
            ELEVATION IS 16 FEET.

&&

HADI
Local storm report, Jul 12, 4:07 PM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
407 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N 80.78W
07/12/2021  M46 MPH          AMZ610             FL   MESONET

            L006 LAKE OKEECHOBEE SAMPLING STATION
            REPORTED A WIND GUST OF 46MPH AT 3:30PM.
            ELEVATION IS UNKNOWN.

&&

HADI
Local storm report, Jul 12, 4:22 PM EDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
422 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     MARINE TSTM WIND MOORE HAVEN             26.83N 81.10W
07/12/2021  M45 MPH          GLADES             FL   MESONET

            MESONET STATION 0317W MOORE HAVEN
            (WEATHERSTEM) REPORTED A WIND GUST OF 45MPH
            AT 4:00PM AS STRONG THUNDERSTORMS MOVED
            THROUGH THE AREA. ELEVATION IS 13 FEET.

&&

HADI
Local storm report, Jul 12, 5:28 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
07/12/2021  M41 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 41MPH AT 1:15PM AS A STRONG
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 75
            FEET.

0134 PM     MARINE TSTM WIND 1 N JUNO BEACH          26.89N 80.06W
07/12/2021  M42 MPH          AMZ650             FL   MESONET

            MESONET STATION XJUP JUNO BEACH PIER
            REPORTED A WIND GUST OF 42MPH AT 1:34PM AS A
            STRONG THUNDERSTORM MOVED ONSHORE. ELEVATION
            IS 20 FEET.

1143 AM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
07/12/2021  M46 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 46 MPH
            (40 KNOTS) WAS MEASURED BY MESONET STATION
            XMSP MORNINGSIDE PARK AS A STRONG
            THUNDERSTORM MOVED ONSHORE.

1148 AM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
07/12/2021  M55 MPH          AMZ630             FL   MESONET

            MESONET STATION XMSP MORNINGSIDE PARK
            REPORTED A WIND GUST OF 55MPH AT 11:48AM AS
            A STRONG THUNDERSTORM MOVED ONSHORE.
            ELEVATION IS 34 FEET.

1154 AM     MARINE TSTM WIND 3 SSW MIAMI BEACH       25.77N 80.15W
07/12/2021  M42 MPH          AMZ630             FL   MESONET

            MESONET STATION XDGE BISCAYNE BAY HARBOR
            PILOTS REPORTED A WIND GUST OF 42MPH AT
            11:54AM AS A STRONG THUNDERSTORM MOVED
            ONSHORE. ELEVATION IS 40 FEET.

1157 AM     MARINE TSTM WIND 3 SSW MIAMI BEACH       25.77N 80.15W
07/12/2021  M43 MPH          AMZ630             FL   MESONET

            MESONET STATION XBBH DODGE ISLAND REPORTED A
            WIND GUST OF 43MPH AT 11:57AM AS A STRONG
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 41
            FEET.

1203 PM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
07/12/2021  M50 MPH          AMZ630             FL   MESONET

            MESONET STATION XMSP MORNINGSIDE PARK
            REPORTED A WIND GUST OF 50MPH AT 12:03PM AS
            A STRONG THUNDERSTORM MOVED ONSHORE.
            ELEVATION IS 34 FEET.

0114 PM     MARINE TSTM WIND 3 SSW MIAMI BEACH       25.77N 80.15W
07/12/2021  M42 MPH          AMZ630             FL   MESONET

            MESONET STATION XDGE BISCAYNE BAY HARBOR
            PILOTS REPORTED A WIND GUST OF 42MPH AT
            1:14PM AS A STRONG THUNDERSTORM MOVED
            ONSHORE. ELEVATION IS 40 FEET.

0405 PM     MARINE TSTM WIND 7 W PAHOKEE             26.82N 80.78W
07/12/2021  M46 MPH          AMZ610             FL   MESONET

            L006 LAKE OKEECHOBEE SAMPLING STATION
            REPORTED A WIND GUST OF 46MPH AT 3:30PM.
            ELEVATION IS UNKNOWN.

0240 PM     TSTM WND GST     2 E ABERDEEN GOLF COURS 26.56N 80.15W
07/12/2021  M49 MPH          PALM BEACH         FL   MESONET

            LWPVC PARK VISTA COMMUNITY HIGH SCHOOL
            REPORTED A WIND GUST OF 49MPH AS A STRONG
            THUNDERSTORM MOVED THROUGH THE AREA.
            ELEVATION IS 39 FEET.

0259 PM     TSTM WND GST     2 NNW FLORIDA GARDENS   26.65N 80.18W
07/12/2021  M44 MPH          PALM BEACH         FL   MESONET

            WPCHS PALM BEACH CENTRAL HIGH SCHOOL
            REPORTED A WIND GUST OF 44MPH AT 2:59PM AS A
            STRONG THUNDERSTORM MOVED THROUGH THE AREA.
            ELEVATION IS 16 FEET.

0300 PM     HAIL             3 SE ROYAL PALM BEACH   26.68N 80.20W
07/12/2021  E0.25 INCH       PALM BEACH         FL   TRAINED SPOTTER

            A TRAINED SPOTTER CALLED IN AND REPORTED
            PEA-SIZED HAIL AT THE INTERSECTION OF
            SOUTHERN BLVD AND US 411 AT 3:00PM AS A
            STRONG THUNDERSTORM MOVED THROUGH THE AREA.

0315 PM     TSTM WND GST     1 NE PAHOKEE            26.83N 80.65W
07/12/2021  M53 MPH          PALM BEACH         FL   MESONET

            PHOKE PAHOKEE HS REPORTED A WIND GUST OF
            53MPH AT 3:15PM AS A STRONG THUNDERSTORM
            MOVED THROUGH THE AREA. ELEVATION IS 13
            FEET.

0316 PM     TSTM WND GST     1 NE PAHOKEE            26.83N 80.65W
07/12/2021  M50 MPH          PALM BEACH         FL   MESONET

            PHOKE PAHOKEE HS REPORTED A WIND GUST OF
            50MPH AT 3:16PM AS A STRONG THUNDERSTORM
            MOVED THROUGH THE AREA. ELEVATION IS 13
            FEET.

0325 PM     TSTM WND GST     RIVIERA BEACH           26.78N 80.08W
07/12/2021  M58 MPH          PALM BEACH         FL   MESONET

            WPSHS SUNCOAST RIVER HIGH SCHOOL REPORTED A
            WIND GUST OF 58MPH AT 3:25PM AS A STRONG
            THUNDERSTORM MOVED THROUGH THE AREA.
            ELEVATION IS 16 FEET.

0923 AM     TSTM WND GST     7 WNW INLIKITA          25.63N 80.58W
07/12/2021  M57 MPH          MIAMI-DADE         FL   MESONET

            STRONG THUNDERSTORM THAT PRODUCED A
            MICROBURST CAUSED A BORDERLINE SEVERE
            THUNDERSTORM WIND GUST OF 57 MPH IN THE
            EVERGLADES, MEASURED BY THE MESONET STATION
            CHKF1 IN LAKE CHEKIKA. STATION ELEVATION: 4
            FT.

0103 PM     TSTM WND GST     1 ESE MIAMI INTERNATION 25.79N 80.27W
07/12/2021  M49 MPH          MIAMI-DADE         FL   MESONET

            MNTLA MIAMI INTERNATIONAL AIRPORT SOUTH
            TERMINAL REPORTED A WIND GUST OF 49MPH AT
            1:03PM AS A STRONG THUNDERSTORM MOVED
            THROUGH THE AREA. ELEVATION IS 95 FEET.

0104 PM     FLOOD            4 ESE NORTH MIAMI       25.87N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            NWS METEOROLOGIST REPORTS WATER UP TO THE
            CURB ON COLLINS AVENUE.

0117 PM     MARINE TSTM WIND 1 S NORTH MIAMI BEACH   25.91N 80.16W
07/12/2021  M40 MPH          MIAMI-DADE         FL   MESONET

            MESONET STATION XNMI NORTH MIAMI REPORTED A
            WIND GUST OF 40MPH AT 1:17PM AS A STRONG
            THUNDERSTORM MOVED ONSHORE. ELEVATION IS 55
            FEET.

0122 PM     FLOOD            MIAMI BEACH             25.81N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            SOCIAL MEDIA VIDEO OF SIGNIFICANT STREET
            FLOODING OCCURRING, WITH WATER ABOVE THE
            CURBSIDE AND HALFWAY UP THE TIRES OF PARKED
            VEHICLES.

0135 PM     FLASH FLOOD      MIAMI BEACH             25.81N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            SOCIAL MEDIA REPORT OF WATER BEGINNING TO
            ENTER BUSINESSES AT COLLINS AND 41ST STREET.
            WATER ALSO UP HALFWAY TIRES OF PASSING
            VEHICLES.

0146 PM     FLOOD            4 ESE NORTH MIAMI       25.87N 80.12W
07/12/2021                   MIAMI-DADE         FL   PUBLIC

            SOCIAL MEDIA REPORT OF SIGNIFICANT STREET
            FLOODING AT THE INTERSECTION OF 86TH STREET
            AND HARDING. WATER HALFWAY UP THE TIRES OF
            PASSING VEHICLES.

0400 PM     MARINE TSTM WIND MOORE HAVEN             26.83N 81.10W
07/12/2021  M45 MPH          GLADES             FL   MESONET

            MESONET STATION 0317W MOORE HAVEN
            (WEATHERSTEM) REPORTED A WIND GUST OF 45MPH
            AT 4:00PM AS STRONG THUNDERSTORMS MOVED
            THROUGH THE AREA. ELEVATION IS 13 FEET.

0312 PM     MARINE TSTM WIND 1 S PELICAN BAY         26.21N 81.81W
07/12/2021  M42 MPH          COLLIER            FL   PUBLIC

            NPLSR NAPLES GRANDE BEACH RESORT REPORTED A
            WIND GUST OF 42MPH AT 3:12PM AS A STRONG
            THUNDERSTORM MOVED THROUGH THE AREA.
            ELEVATION IS 16 FEET.

0330 PM     MARINE TSTM WIND 2 SE BONITA SHORES      26.30N 81.82W
07/12/2021  M44 MPH          COLLIER            FL   MESONET

            KBNPS KALEA BAY REPORTED A WIND GUST OF
            44MPH AT 3:30PM AS A STRONG THUNDERSTORM
            MOVED OVER THE AREA. ELEVATION IS 3 FEET.

1109 AM     MARINE TSTM WIND 2 NE DANIA BEACH        26.09N 80.12W
07/12/2021  M45 MPH          BROWARD            FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 45 MPH
            (39 KNOTS) WAS MEASURED BY MESONET STATION
            XPEG PORT EVERGLADES AS A STRONG
            THUNDERSTORM MOVED ONSHORE. STATION
            ELEVATION: 135 FT.

1110 AM     TSTM WND GST     2 SE WILTON MANORS      26.15N 80.11W
07/12/2021  M42 MPH          BROWARD            FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 42 MPH
            (36 KNOTS) WAS MEASURED BY MESONET STATION
            0067W 1.8 SE WILTON MANORS (WEATHERSTEM) AS
            A STRONG THUNDERSTORM MOVED ONSHORE.

1240 PM     TSTM WND GST     4 W PEMBROKE PINES      26.02N 80.40W
07/12/2021  M41 MPH          BROWARD            FL   MESONET

            MESONET STATION FW1651 PEMBROKE PINES
            REPORTED A WIND GUST OF 41MPH AT 12:40PM AS
            A STRONG THUNDERSTORM MOVED THROUGH THE
            AREA. ELEVATION IS 6 FEET.

&&
Special weather statement, Jul 12, 8:24 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
824 PM EDT Mon Jul 12 2021

FLZ072>074-173-130100-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
824 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
900 PM EDT...

* At 823 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  east of Black Point to Surfside. Movement was west at 30 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Homestead, Coral Gables, Key
  Biscayne, South Miami, Surfside, Black Point, Miami Gardens,
  Virginia Key, Kendall, The Redland, North Miami, Doral, North Miami
  Beach, Aventura, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2592 8003 2587 8004 2549 8018 2546 8052
      2598 8032
TIME...MOT...LOC 0023Z 092DEG 24KT 2557 8023 2586 8012

SB/DH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 8:10 PM EDTSpecial Marine WarningMFL50 min
Jul 12, 8:35 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade25 min
Jul 12, 8:55 PM EDTSpecial Weather StatementMFLBroward50 min
Jul 12, 9:22 PM EDTSpecial Marine WarningMFL53 min
Jul 13, 5:00 AM EDTSpecial Marine WarningMFL45 min
Jul 13, 1:10 PM EDTSpecial Marine WarningMFL35 min
Jul 13, 1:15 PM EDTSpecial Marine WarningMFL60 min
Jul 13, 1:30 PM EDTSpecial Weather StatementMFLCollier60 min
Jul 13, 1:41 PM EDTSpecial Marine WarningMFL25 min
Jul 13, 1:45 PM EDTSpecial Marine WarningMFL60 min
Jul 13, 1:53 PM EDTSpecial Weather StatementMFLHendry52 min
Jul 13, 3:49 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jul 13, 3:51 PM EDTSpecial Marine WarningMFL54 min
Jul 13, 4:55 PM EDTSpecial Marine WarningMFL65 min
Jul 13, 5:09 PM EDTSpecial Weather StatementMFLHendry36 min
Jul 13, 5:25 PM EDTSpecial Marine WarningMFL35 min
Jul 13, 5:33 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jul 13, 6:36 PM EDTSpecial Marine WarningMFL39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.